$L$-values and the Fitting ideal of the tame kernel for relative quadratic extensions

Tom 131 / 2008

Jonathan W. Sands Acta Arithmetica 131 (2008), 389-402 MSC: Primary 11R42; Secondary 11R70, 19F27. DOI: 10.4064/aa131-4-6

Autorzy

  • Jonathan W. SandsDepartment of Mathematics and Statistics
    University of Vermont
    Burlington, VT 05401, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek